i get an abortion
First talk to your gynecologist... correct name Coumadin.-
This medication can cause birth defects in an unborn baby. Do not use if you are pregnant. Use an effective form of birth control, and tell your doctor if you become pregnant during treatment.
Never take a double dose of this medication.
If you need to have a lumbar puncture (spinal tap) or any type of surgery, you may need to temporarily stop using warfarin. Be sure the surgeon knows ahead of time that you are using this medication.
Carry an ID card or wear a medical alert bracelet stating that you are taking warfarin, in case of emergency. Any doctor, dentist, or emergency medical care provider who treats you should know that you are taking warfarin.
I hope everything works out fine for you.-
I would consult with your doctor asap. No one can advice you on what to do regarding an abortion. That is a decision between you, your doctor, your family, and God (should you have religious views) Maybe a consultation with a geneticist may help in determining the odds of any possible defects. There is a possibility that no harm has been done yet. Please consult with your doctor right away.
My best wishes and good luck to you,
hopefully by now you have sought advice from your ob-gyn. and in agreement with the previous posts, the decision to end the life of your unborn, possibly birth-defected child is solely up to you. however, parents of 'different' children would likely not support your decision to abort. God always has a plan and He already knows the ending.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 4 answers
I had an abortion in feb 2010 and now I delay for 20 days,what can I do I dont want to get pregnant?
Posted 10 May 2010 • 1 answer
Posted 23 Jul 2010 • 1 answer
Posted 17 Apr 2014 • 1 answer
Posted 14 Aug 2014 • 2 answers